| Model Number |
1012580-26 |
| Medical Device Problem Code |
Failure to Advance (2524)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/17/2024
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
The device was not returned for analysis.Production record and corrective and preventative actions (capa) reviews were performed and revealed no indication of a product quality issue.Additionally, a query of the complaint handling database for the reported lot revealed there is no indication of a lot specific issue.Based on the information received, the investigation determined that the reported issue appears to be related to operational context.Based on the results of the complaint investigation, there is no indication of a product quality issue with respect to the design, manufacture, or labeling of the device.
Event or Problem Description
It was reported that the procedure was to treat a lesion in left anterior descending coronary artery with heavy calcification and mild tortuosity.Shockwave intravascular lithotripsy (ivl) was performed to break up the calcified plaque.However, after the ivl, angiography revealed a distal perforation which was attributed to the shockwave treatment.A graftmaster covered stent was advanced to treat the perforation yet failed to cross the lesion due to the patient's anatomy.An unknown size stent was implanted proximal in the target lesion then two non-abbott stents were implanted distal to treat the perforation.There were no adverse patient effects and no clinically significant delay in the procedure.No additional information was provided.